RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1953, Volume 8, Issue 5(57), Pages 189–198 (Mi umn8257)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society

Meetings of the Moscow Mathematical Society




Full text: PDF file (1313 kB)

Citation: “Meetings of the Moscow Mathematical Society”, Uspekhi Mat. Nauk, 8:5(57) (1953), 189–198

Citation in format AMSBIB
\Bibitem{1}
\paper Meetings of the Moscow Mathematical Society
\jour Uspekhi Mat. Nauk
\yr 1953
\vol 8
\issue 5(57)
\pages 189--198
\mathnet{http://mi.mathnet.ru/umn8257}


Linking options:
  • http://mi.mathnet.ru/eng/umn8257
  • http://mi.mathnet.ru/eng/umn/v8/i5/p189

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. K. Babenko, “Problems of growth and rationality in algebra and topology”, Russian Math. Surveys, 41:2 (1986), 117–175  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. R. I. Grigorchuk, “On the topological and metric types of surfaces regularly covering a closed surface”, Math. USSR-Izv., 34:3 (1990), 517–553  mathnet  crossref  mathscinet  zmath
    3. I. K. Babenko, “Asymptotic invariants of smooth manifolds”, Russian Acad. Sci. Izv. Math., 41:1 (1993), 1–38  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук
    Number of views:
    This page:157
    Full text:93
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020